# SDR SWAA2022120968646

- Difficulty date: November 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141JW IN THE AFT CARGO BAY. FABRICATED A NEW BULKHEAD PANEL IAW AMM 25-52-01-201-801, AND DWG 453A2510, SHEET 12, REV-.
